# SDR SWIA2018121245356

- Difficulty date: November 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY IN BETWEEN FS 364 AND FS 349.0 AT STR 26L INTERCOSTAL HAS CORROSION.  (C-CHECK) RO: 12/11/2018 INSTALLED NEW SERVICABLE L/H LATCH PIN INTERCOSTAL BETWEEN FS349.00-FS364.00 AND BETWEEN STGE 26L TO STGR 27 IAW SRM, LEAK CHECK GOOD.
